# SDR DHL2003367513

- Difficulty date: February 26, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Part time: 36,183 hours, 21,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R 0029727:External skin at STA. 4925 dented at six oclock position. Corrective action:Removed damaged area IAW A300 SRM 53-10-10 mat. ID IAW A300 SRM 53-10-10 fabbed doubler IAW A300 SRM 53-10-10 alodined an primed filler IAW SRM 51-40-12. Installed IAW A300 SRM 53-10-10.
